# SDR SWAA053694

- Difficulty date: November 18, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- Aircraft time: 33,586 hours, 28,420 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 6557463
- Condition: Cracked
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE GIRT BAR AFT LOWER FLOOR BRACKET CRACKED.  REMOVED AND REPLACED BRACKET PER SRM.
